MAUDE Adverse Event Report: EZ-BLOCKER KIT; EZ BLOCKER

EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "end user reported that while the goal of the blocker is to only have 1 cuff inflated to isolate, they were unable to do so potential to be user error as the lumens to inflate the cuffs are independent of each other so inflating one would not effect the other being inflated or not.It was not possible to have only one of the balloons inflated".No patient injury or harm reported.Additional device was used.Unknown patient condition at time of report.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The actual sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports that a visual exam was performed and no defects were observed.Functional testing was also performed 15ml of air was let in the balloon on the yellow extrusion through the yellow pilot valve and after approximately 60 minutes the blue pilot valve and the balloon on the blue extrusion started slowly inflating.A device history record review was performed and no relevant findings were identified.The manufacturing site reports that the complaint was confirmed.The root cause is listed as supplier related.A non-conformance was opened to address this issue.
 
Event or Problem Description

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
MDR Report Key11546607
Report Number3006425876-2021-00248
Device Sequence Number4087986
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/21/2022
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F20G1864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1